MAUDE Adverse Event Report: ARTHREX, INC. MID-SIZE VIDEO INSTRUMENT CASE; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. MID-SIZE VIDEO INSTRUMENT CASE; MANUAL INSTR, GENERAL SURGICAL
Model Number MID-SIZE VIDEO INSTRUMENT CASE
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/15/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the plastic is peeling on the inside of the case.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.Visual evaluation revealed the coating of three metal inserts are peeling off.The most likely cause for the reported failure can be attributed to user error of the device due to improper detergent/cleaning process used.

Brand Name
MID-SIZE VIDEO INSTRUMENT CASE
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19506089
Report Number1220246-2024-05513
Device Sequence Number14303920
Product Code MDM
UDI-Device Identifier00888867196865
UDI-Public00888867196865
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMID-SIZE VIDEO INSTRUMENT CASE
Device Catalogue NumberAR-3105C
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/30/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2021
Initial Report FDA Received Date06/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown